Proceedings of the Japan Academy

A note on partially hypoelliptic operators

Masatake Miyake

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 51, Number 1 (1975), 20-24.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195518724

Digital Object Identifier
doi:10.3792/pja/1195518724

Mathematical Reviews number (MathSciNet)
MR0380084

Zentralblatt MATH identifier
0319.35023

Subjects
Primary: 35H05

Citation

Miyake, Masatake. A note on partially hypoelliptic operators. Proc. Japan Acad. 51 (1975), no. 1, 20--24. doi:10.3792/pja/1195518724. https://projecteuclid.org/euclid.pja/1195518724


Export citation

References

  • [1] V. V. Grusin: Hypoelliptic differential equations and pseudodifferential operators with operator valued symbols. Math. USSR. Sbor., 17, 497-514 (1972).
  • [2] B. Helffer: Une classe d'operateurs hypoelliptiques. C. R. Acad. Sc. Paris, 277, 531-533 (1973).
  • [3] L. Hormander: Hypoelliptic second order differential operator. Acta Math., 119, 147-171 (1968).
  • [4] Y. Kannai: An unsolvable hypoelliptic differential operator. Israel J. Math., 9, 306-315 (1971).
  • [5] Y. Kato: The hypoellipticity of degenerate parabolic differential operators. J. Func. Anal., 7, 116-131 (1971).
  • [6] Y. Kato: Remarks on hypoellipticity of degenerate parabolic differential operators. Proc. Japan Acad., 47, 380-384 (1971).
  • [7] T. Matsuzawa: On some degenerate parabolic equations. I. Nagoya Math. J., 51, 57-77 (1973).
  • [8] F. Treves: Concatenations of second order evolution equations applied to local solvability and hypoellipticity. Comm. P. A. Math., 28, 201-250 (1973).
  • [9] C. Zuily: Sur l'hypoellipticite des operateurs differentiels d'ordre 2 a coefficients reel. C. R. Acad. Sc. Paris, 277, 529-530 (1973).